# SDR FDEA202506110918

- Difficulty date: June 11, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63126
- Aircraft time: 5,896 hours, 2,965 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141T5856107
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 222AFF HAS NUMEROUS DENTS,   APPROXIMATELY STATION 350. GM39 FABRICATED FLOOR PANEL 222AFF MPN 141T5856-107 RBL 11- RBL 33 STATION 285- STATION 412 IN   REF TO BOEING DRAWING 141T5856-107. THIS IS A MAJOR REPAIR. SEE JPF FOR ALL WORK STEPS   ACCOMPLISHED.
